Pain Channel
Topics & Medications
Quicklinks
Related Channels

Demerol Drug Interactions

Tryptophan
Taking Demerol with tryptophan can cause a group of symptoms called serotonin syndrome. Talk to your healthcare provider before taking these medications together. Call your healthcare provider right away if you have any symptoms of serotonin syndrome, as it can be very dangerous.
 

Final Thoughts

It is possible that not all drug interactions with Demerol were discussed in this article. Therefore, you should talk with your pharmacist or healthcare provider about any specific interactions that may apply to you.
 
Alternative Therapies for Pain Management

Demerol Drug Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.